# SDR DALA13008375636

- Difficulty date: October 11, 2012
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 51,965 hours, 18,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 395 S4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN FOUND LIGHTNING STRIKE ON RIVET HEAD AT BS 395 S4L.  REPAIRED  IAW SRM 53-00-01.
